Urinary tract infection?

Soup52
Soup52 Member Posts: 908 Member

i found some very old posts from 2009 about symptoms that felt like a urinary tract infection. Has anyone currently posting had this? I just had my last bracy on Thursday and probably a day before I started having a little stinging while urinating. Well now it has increased along with some frequency. Has anyone else had this. Am I to assume that it isn't really an infection, but possibly scaring from radiation? I'm pretty sure the cancer center won't be available today as its Saturday. I could go to prompt care but I don't know that that is necessary or the place to go? If any of you have had this what did you do. I don't really feel bad like a fever or anything, but I am cautious because I only have one kidney.

Comments

  • TeddyandBears_Mom
    TeddyandBears_Mom Member Posts: 1,811 Member
    My radiologist said that

    My radiologist said that could happen as a side effect to the brachy. Did you try the AZO?

    Also, most of the centers have an on call person so if you leave a message, my guess is they will call you back.

    I hope it is not a UTI!

    Love and Hugs,

    Cindi

  • Soup52
    Soup52 Member Posts: 908 Member
    I'm probably jumping the gun

    I'm probably jumping the gun because any pain has subsided now, so I will wait and see.

  • Soup52
    Soup52 Member Posts: 908 Member

    My radiologist said that

    My radiologist said that could happen as a side effect to the brachy. Did you try the AZO?

    Also, most of the centers have an on call person so if you leave a message, my guess is they will call you back.

    I hope it is not a UTI!

    Love and Hugs,

    Cindi

    Thanks I will look for the

    Thanks I will look for the AZO and will leave an email message at the center.